# SDR ASM2008F00000

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 80 KNOTS DUE TO THE E/E COMPARTMENT LIGHT TURNED ON.  MAINTENANCE PERSONNEL PERFORMED DOOR LIGHT TEST IAW MM 62-71-00, ALL CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-14, ALL CORRECT.  (S)
